# SDR CALA2019060700895

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 78,770 hours, 30,800 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620500
- Condition: Cracked
- Location: Lt Emerg Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOORS, L/H AFT INTERIOR CRACKS ON L/H VERT FRAMES OTBD WINDOWS. REMOVED AND REPLACED L/H BEAM AND SEGMENT ON L/H AFT EMERGENCY E XIT DOOR, RESTORED SURFACE PROTECTION IAW A320 SRM 51-72-11-911- 001 AND ER 5100R01017 REV E.
